Affordable Access

Publisher Website

Optimality and Duality for Generalized Fractional Programming Involving Nonsmooth Pseudoinvex Functions

Authors
Journal
Journal of Mathematical Analysis and Applications
0022-247X
Publisher
Elsevier
Publication Date
Volume
202
Issue
2
Identifiers
DOI: 10.1006/jmaa.1996.0341
Disciplines
  • Computer Science
  • Mathematics

Abstract

Abstract Using a parametric approach, we establish necessary and sufficient conditions and derive duality theorems for a class of nonsmooth generalized minimax fractional programming problems containing pseudoinvex functions.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Optimality and duality for generalized fractional...

on Computers & Mathematics with A... Jan 01, 1996

Optimality and duality in nonsmooth multiobjective...

on Computers & Mathematics with A... Jan 01, 2003

Optimality and Duality for Multiobjective Fraction...

on Journal of Mathematical Analys... Jan 01, 1998

Optimality and duality in fractional multiple obje...

on Journal of Mathematical Analys... Jan 01, 2003
More articles like this..